# SDR LS1R065962

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52AG
- Make and model: Bell UH-1H
- Aircraft serial: 7015746
- System (JASC): 7600 · Engine Controls
- Part: Linear Actuator
- Part number: DYLM735011
- Condition: Inop
- Location: Engine Controls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR ACTUATOR  IS INOPERATIVE.
